Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Recommended Posts

My dentist reccomended I get my wisdom teeth removed when I went in for my appointment today. I know it's necessary, but I'm scared that the drugs they give me during/after the procedure will make my HPPD much worse. Wether that's permanently worse or temporarily. There's the anesthetics they use during the procedure & the pain killers after (one is ibprophen and the other is an opiate.) 

Should I be concerned? My hppd is mild-moderate, but it already interferes with my life quite a bit and I'm rather scared that the drugs could make everything worse. I'm terrified of it reverting back to when I first got it. My symptoms were horrible, and I feel like they're manageable now.

Any thoughts or advice would be extremely helpful. 

Share this post


Link to post
Share on other sites

I’d try and stay away from nitrous oxide which dentists sometimes use. 

I did 24 nos balloons after smoking 3 joints and it made my hppd worse than when it first started but only for about a week then it returned to being manageable. 

I’ve only being experiencing symptoms for about 5 weeks and about 2 weeks in i was already taking ecstasy, ketamine and nitrous and I’ve been smoking weed every day other than a 5 day break when I first noticed visual symptoms. 

Anyway if you do experience worse symptoms after the procedure just pop some valiums and I’m sure you’ll be fine 

Edited by Tn99

Share this post


Link to post
Share on other sites

I've been through a number of procedures where they put me under.  I've never had any opiate medication afterwards.  My symptoms never seemed any worse during recovery or in the long haul. 

Share this post


Link to post
Share on other sites
On 2/6/2019 at 8:19 PM, Tn99 said:

I’d try and stay away from nitrous oxide which dentists sometimes use. 

I did 24 nos balloons after smoking 3 joints and it made my hppd worse than when it first started but only for about a week then it returned to being manageable. 

I’ve only being experiencing symptoms for about 5 weeks and about 2 weeks in i was already taking ecstasy, ketamine and nitrous and I’ve been smoking weed every day other than a 5 day break when I first noticed visual symptoms. 

Anyway if you do experience worse symptoms after the procedure just pop some valiums and I’m sure you’ll be fine 

Are you sure your symptoms couldn't have been enhanced by the joints? And doing 24 whippets? Because that sounds like a lot of extra stuff that I don't plan on doing. Weed is what triggered my HPPD to go into full blown hppd, so I'm not going to touch it until at least two years after my symptoms go away.

I really hope you're doing okay, that's a whole lot of drugs in a very short span of time. I used to be a moderate user of quite a few things, so I can't really scorn you. But my personal recommendation would be to stop doing drugs (especially ecstact, K, and weed, which have all been known to cause & worsen hppd) while you're ahead if you're already having some symptoms. Sounds like you're really rolling the dice my friend. I hope you're doin ok! Thank you for your input ((: 

Share this post


Link to post
Share on other sites
26 minutes ago, MadDoc said:

I've been through a number of procedures where they put me under.  I've never had any opiate medication afterwards.  My symptoms never seemed any worse during recovery or in the long haul. 

Wow, thank you so much! That's very helpful. I really appreciate that, that makes me feel better. Thanks MadDoc! ((:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.